# SDR AALA20161122008

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 52,708 hours, 21,484 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING APPROACH THE TRAILING EDGE FLAPS WOULD NOT EXTEND BEYON 25. DURING GO AROUND FLAPS WOULD NOT RETRACT. DIVERTED TO IAD. REMOVED AND REPLACED NR 1 FSEU IAW AMM 27-51-01 AND LEFT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPERATIONAL CHECK NORMAL.  AIRCRAFT WAS GROUNDED.
